Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Random semilinear evolution equations in Banach spaces


Author: Dimitrios Kravvaritis
Journal: Proc. Amer. Math. Soc. 113 (1991), 715-722
MSC: Primary 47H20; Secondary 35R60, 47H15, 47H40, 58D25
MathSciNet review: 1056680
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the existence of mild solutions for random, semilinear evolution equations involving a random, linear, unbounded $ m$-dissipative operator and a random single valued or multivalued perturbation. Finally, an application to a random semilinear partial differential equation is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H20, 35R60, 47H15, 47H40, 58D25

Retrieve articles in all journals with MSC: 47H20, 35R60, 47H15, 47H40, 58D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1056680-8
PII: S 0002-9939(1991)1056680-8
Keywords: $ m$-dissipative, mild solution, measurable multifunction, semigroup of contractions, random equations
Article copyright: © Copyright 1991 American Mathematical Society